MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ LOADER; QUICKLINK LOADER

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ LOADER; QUICKLINK LOADER
Catalog Number 70310QCA1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the device was not working correctly as the grains were stuck inside of the device.Per follow up, the issue was found during the procedure and the procedure was stopped and rescheduled.
 
Additional Manufacturer Narrative
The reported event was confirmed; however, the cause in unknown.Initial observation noted that the loader was received with a bent stylet installed.Additionally, the blade arm assembly was not in proper alignment.In this condition, depressing the dispense button would not push a seed or link completely into the slot cover.This condition would create a jam if the carriage was moved.The root cause was pin that holds the blade arm in place was broken.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "pushing the dispense button does not eject any items or produces a partial dispense." (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed.Initial observation noted that the loader was received with a bent stylet installed.Additionally, the blade arm assembly was not in proper alignment.In this condition, depressing the dispense button would not push a seed or link completely into the slot cover.This condition would create a jam if the carriage was moved.The root cause was the pin that holds the blade arm in place was broken.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "pushing the dispense button does not eject any items or produces a partial dispense." (b)(4).
 
Event or Problem Description

Brand Name
QUICKLINK¿ LOADER
Common Device Name
QUICKLINK LOADER
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key7033070
Report Number1018233-2017-05907
Device Sequence Number1332058
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70310QCA1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2017
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer12/28/2017
02/13/2018
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date01/03/2018
02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1